# SDR COMA0260482

- Difficulty date: August 13, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 15,692 hours, 14,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5295 EMERGENCY FLOOR PATH LIGHTS, ROWS 2-9, ARE INOPERABLE.SECURED LOOSE WIRE CONNECTOR, OPERATION SATISFACTORY.
